# SDR AALA201606079008

- Difficulty date: June 1, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 51,526 hours, 19,390 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LEFT WING AILERON SERVO CONTROL ACTUATOR ATTACH FITTING LOCATED ON THE INBD SIDE OF THE AILERON WAS WORN.  REPLACED THE LT WING AILERON IAW AMM 27-14-41-400-001-A.
